29%OFF Out of stock

Lemsip Max All in One Wild Berry & Hot Orange Sachets, 8 Sachets


Lemsip Max All in 1 Powder Sachets, Wild Berry & Hot Orange 8 Sachets

Lemsip max all in one hot drinks (paracetamol, guaifenesin, phenylephrine hydrochloride).

These three active ingredients have different actions to relieve your symptoms.

Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of headache, sore throat, fever, body aches & pains. This stops you feeling hot or shivery.

Guaifenesin 200mg, Action: Expectorant is used to treat a productive, chesty or mucus cough, where you cough up phlegm. Guaifenesin helps to thin and loosen the mucus in the airways, making it easier to cough up.

Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of… Blocked or runny nose. Relieves a blocked nose by causing the blood vessels in the linings of the nasal passages and sinuses to contract and narrow. This decreases blood flow into the linings of the nose and sinuses, which reduces the feeling of congestion and also reduces the production of mucus.

 


£5.29

Out of stock

Email when stock available

Compare
SKU: LEM181H. Categories: ,

Lemsip Max All in 1 Powder Sachets, Wild Berry & Hot Orange 8 Sachets

Lemsip max all in one hot drinks (paracetamol, guaifenesin, phenylephrine hydrochloride). These three active ingredients have different actions to relieve your symptoms. Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of headache, sore throat, fever, body aches & pains. This stops you feeling hot or shivery. Guaifenesin 200mg, Action: Expectorant is used to treat a productive, chesty or mucus cough, where you cough up phlegm. Guaifenesin helps to thin and loosen the mucus in the airways, making it easier to cough up. Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked or runny nose. Relieves a blocked nose by causing the blood vessels in the linings of the nasal passages and sinuses to contract and narrow. This decreases blood flow into the linings of the nose and sinuses, which reduces the feeling of congestion and also reduces the production of mucus.  

Lemsip Max All in One Wild Berry & Hot Orange Sachets, 8 Sachets

Lemsip Max All in One Wild Berry & Hot Orange Sachets provides the symptomatic relief of colds and flu including chesty coughs

Relief Pain: Temporarily relieves these symptoms due to colds, minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion, cough due to minor throat and bronchial irritation.

How Much To Take: Adults and children 12 and over can take 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice. Do not take more medicine than the label tells you to.

Cold And Flu Relief: Each packet dissolves in hot water and provides cold and flu relief from common symptoms such as nasal and sinus congestion, sore throat pain, cough, headache, body ache, and fever.

  • For chesty coughs, sore throat, blocked nose, head & body aches, fever
  • For the symptomatic relief of colds and flu including chesty coughs.
Brand

Brand

Lemsip

How To Use

How To Use

Directions
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.
Do not take more medicine than the label tells you to.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information

Warnings
Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI’s (antidepressant) within 14 days.
Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Ingredients

Ingredients

  • Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg,
  • Also includes Aspartame (E951), Sucrose and Sodium (see leaflet for further information)

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller